# SDR HALA2021011900343

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 32,273 hours, 5,084 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tie Bolt
- Condition: Missing
- Location: Mlg Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA NR 4 MAIN WHEEL TIE BOLT MISSING.  CORRECTIVE ACTION: REPLACED NR 4 MLG TIRE, PER A330 AMM 32-41.  SPIN AND SECURITY CHECK GOOD.
